# SDR CA990707019

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23088002A
- Condition: Vibrating
- Location: Start/Generator
- Part time: 6,638 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LOW POWER OPERATION, NR 2 ENGINE WAS FOUND TO HAVE NOTICEABLE VIBRATION EVIDENT THROUGH THE POWER AND CONDITION LEVERS.  INVESTIGATION LED TO THE REPLACEMENT OF THE STARTER/GENERATOR UNIT.
